# SDR DALA2022101106552

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,112 hours, 35,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 2R KNUCKLE KNOCKER INTERMITTENT. CORRECTIVE ACTION: FOUND KNOCKER PLACARD RUBBING ON BUSSLE, ADJUSTED PLACARD IAW B757 AMM 52-11. (9092376)
